# SDR DL73E001115

- Difficulty date: May 30, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 35,315 hours, 30,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465324
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT SIDE FRAME AT STA 480 FOUND WITH TOOLING DAMAGE AT THE UPPER FASTENER LOCATION.  ER/A 334482-14 REV A.
